Ok, long story short - started losing hair mostly above my ears (mean triangles) but recently on the top of my head. That is when I started looking into wighs and put extentions to cheer myself up a bit. I already lost hope in lotions and potions advertised, can not even be sure that minoxidil helped me. So, here is the story (Hope I wont jinx it, by telling it) Couple of weeks ago hairloss fm the top of my head was really severe - many people have glutein intolerance which in some cases makes you go bold, but my glutein consamption happens once in a blue moon. Suddenly red an article that artifitial sweeteners like aspartime cause after long consumption hair loss (one of side effects) I red it in 2 different forums - In English or American and in German. Same info about this nasty sideffects. Hmmm....dont use it for 3 days and my hairloss diminished, a little bit strange that after 22 years of consumption, only in 3 days it diminished. Could be just coincedence. Or may be my body was patient with me for all these years, but now said THAT'S ENOGH. I am tired of this poison. How it is true. Here is another coincedence related to diminished amount of hair loss fm the top of my head. Due to a lot of pressure at work I was adding to my sleeping pill ambien (which according to some forums can also be behind hairloss, even so, it is not mentioned nowhere as a side effect) Diazepam (valium) it all lasted may be for a week, but oh, boy, my shedding increased like never before, I looked up at side effects - and there you are : possible hairloss. Tossed it in the garbage this very second and at the moment it is OK, but we shall see when time comes to die and wash and brush (I am already shivering with fear just by a though of it) Now off to a new endocrinologist who is prescribing those pig hormones for thyroid, want to go natural way. They helped a friend of mine to normalize her sleeping pattern.